# SDR DXTA200702263

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 1,749 hours, 1,367 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eec
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RT EEC FAILED DURING TAKE-OFF, ENGINE INDICATIONS WERE IN TRANSIENT LIMTS.  [07-09-07]    DOWNLOADED RIGHT EEC AND FOUND CODE F1-10 DISPLAYED FOR BLEED VALVE  TORQUE MOTOR.  CHECKED WIRING BETWEEN TORQUE MOTOR AND EED  NO DEFECTS NOTED.  REMOVED AND REPLACED TORQUE MOTOR WITH OVERHAULED UNIT USING NEW PARTS. GROUND RAN ENGINE RAN ENGINE.  OPS AND LEAK CHECK WAS GOOD.  WORK PERFORMED PER PWA 545 MM.
